# SDR CA951116012

- Difficulty date: November 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 200BEECH
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: De-Ice Valve
- Part number: 15323
- Condition: Inoperative
- Location: Solenoid Port B
- Part time: 4,914 hours
- Component: ?, 15323
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN)MALFUNCTION OF THE HORIZ STAB SURFACE DE-ICERS WAS SUSPECTED DUE TO FAILURE TO RECOGNIZE A THIRD BUMP AS SHOULD BE INDICATED ON THE PNEUMATIC PRESS GAUGE. FURTHER INVEST REVEALED  THAT THE SOLENOID FOR PORT B, WHICH SUPPLIES PRESSURE TO THE HORIZ STAB BOOTS, LOCATED INTERNALLY IN THE DISTRIBUTOR VALVE, WAS NOT BEING ACTIVATED. REPLACEMENT PART WAS SUBSEQUENTLY INSTALLED AND SYS CHECKED OK.
